Maximum Principles of Markov Regime-Switching Forward–Backward Stochastic Differential Equations with Jumps and Partial Information
dc.contributor.author | Pamen, O.M. | |
dc.date.accessioned | 2019-02-06T11:45:31Z | |
dc.date.available | 2019-02-06T11:45:31Z | |
dc.date.issued | 2017-11 | |
dc.description.abstract | This paper presents three versions of maximum principle for a stochastic optimal control problem of Markov regime-switching forward–backward stochastic differential equations with jumps. First, a general sufficient maximum principle for optimal control for a system, driven by a Markov regime-switching forward–backward jump–diffusion model, is developed. In the regime-switching case, it might happen that the associated Hamiltonian is not concave and hence the classical maximum principle cannot be applied. Hence, an equivalent type maximum principle is introduced and proved. In view of solving an optimal control problem when the Hamiltonian is not concave, we use a third approach based on Malliavin calculus to derive a general stochastic maximum principle. This approach also enables us to derive an explicit solution of a control problem when the concavity assumption is not satisfied. In addition, the framework we propose allows us to apply our results to solve a recursive utility maximization problem. © 2017, The Author(s). | en_US |
dc.identifier.citation | Pamen, O.M. J Optim Theory Appl (2017) 175: 373. https://doi.org/10.1007/s10957-017-1144-x | en_US |
dc.identifier.other | Volume 175, Issue 2, pp 373–410 | |
dc.identifier.other | https://doi.org/10.1007/s10957-017-1144-x | |
dc.identifier.uri | http://ugspace.ug.edu.gh/handle/123456789/27285 | |
dc.language.iso | en | en_US |
dc.publisher | Journal of Optimization Theory and Applications | en_US |
dc.subject | Forward–backward stochastic differential equations | en_US |
dc.subject | Malliavin calculus | en_US |
dc.subject | Recursive utility maximization | en_US |
dc.subject | Regime switching | en_US |
dc.subject | Stochastic maximum principle | en_US |
dc.title | Maximum Principles of Markov Regime-Switching Forward–Backward Stochastic Differential Equations with Jumps and Partial Information | en_US |
dc.type | Article | en_US |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- Maximum Principles of Markov Regime-Switching Forward–Backward Stochastic Differential Equations with Jumps and Partial Information.pdf
- Size:
- 600.03 KB
- Format:
- Adobe Portable Document Format
- Description:
License bundle
1 - 1 of 1
Loading...
- Name:
- license.txt
- Size:
- 1.6 KB
- Format:
- Item-specific license agreed upon to submission
- Description: